# SDR AALA201807269001

- Difficulty date: July 25, 2018
- Submitted: July 26, 2018
- Operation: Air carrier
- Aircraft: N185UW
- Make and model: Airbus A321-211
- Aircraft serial: 1666
- Aircraft time: 56,108 hours, 21,091 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Damaged
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. R4 DOOR SLIDE BUSTLE COVER DAMAGED. REPLACED R4 DOOR SLIDE COVER PER AMM 25-62-44.
